Flexural Buckling of Elliptical Hollow Section Columns

File Description SizeFormat 
Journal of Structural Engineering_135_5_2009.pdfAccepted version372.67 kBAdobe PDFView/Open
Title: Flexural Buckling of Elliptical Hollow Section Columns
Authors: Chan, TM
Gardner, L
Item Type: Journal Article
Issue Date: 1-May-2009
URI: http://hdl.handle.net/10044/1/15273
DOI: http://dx.doi.org/10.1061/(ASCE)ST.1943-541X.0000005
ISSN: 0733-9445
Publisher: ASCE-AMER SOC CIVIL ENGINEERS
Start Page: 546
End Page: 557
Journal / Book Title: JOURNAL OF STRUCTURAL ENGINEERING-ASCE
Volume: 135
Issue: 5
Copyright Statement: © 2009 ASCE
Publication Status: Published
Appears in Collections:Civil and Environmental Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons